MAUDE Adverse Event Report: MEDTRONIC MEXICO AUTOLOG WASH KIT; APPARATUS, AUTOTRANSFUSION

MEDTRONIC MEXICO AUTOLOG WASH KIT; APPARATUS, AUTOTRANSFUSION
Model Number ATL2001
Medical Device Problem Code Fluid/Blood Leak (1250)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 07/14/2023
Type of Reportable Event Malfunction
Event or Problem Description
Medtronic received information that during use of a autolog wash kit, the customer reported a blood leak.The device was replaced to complete the procedure.There was no adverse patient effect associated with this event.Medtronic received additional information that there were no visual, audible, or performance abnormalities.No error warning message appeared.Medtronic received additional information that there was damage noted to the disposable.The washing bowl leaked.The leak occurred during the procedure.The bowl was replaced.
 
Additional Manufacturer Narrative
This regulatory report is being submitted due to retrospective review through capa 624392.Medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.

Brand Name
AUTOLOG WASH KIT
Common Device Name
APPARATUS, AUTOTRANSFUSION
Manufacturer (Section D)
MEDTRONIC MEXICO
av. paseo del cucapah #10510
tijuana,bc 22570
MX  22570
Manufacturer (Section G)
MEDTRONIC MEXICO
av. paseo del cucapah #10510
tijuana,bc 22570
MX   22570
Manufacturer Contact
alison sweeney
parkmore business park west
galway 
EI  
091708096
MDR Report Key20721738
Report Number9612164-2024-05360
Device Sequence Number15099057
Product Code CAC
UDI-Device Identifier00673978521862
UDI-Public00673978521862
Combination Product (Y/N)N
Initial Reporter CountryTW
PMA/510(K) Number
K093535
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 11/19/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date06/23/2024
Device Model NumberATL2001
Device Catalogue NumberATL2001
Device Lot Number224889321
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 07/14/2023
Initial Report FDA Received Date11/19/2024
Date Device Manufactured08/23/2022
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown